Bounds For The Complex Part of Phase Velocity
We study incompressible, inviscid, density stratified fluid with variable cross section in this present paper. For this problem, we have obtained a bound for the complex part of phase velocity. Furthermore, we have obtained an instability region which depends on number of parameters.
Deng, J., Pratt, L., Howard, L., Jones, C. (2008). ”On stratified shear flow in sea straits of arbitrary cross section”, Stud. Appl. Math., 111, 409–434. (https://doi.org/10.1111/1467-9590.t01-1-00040)
Ganesh, V. (2010). New Upper Bound for the growth rate and a modified instability region for the extended Taylor-Goldstein problem of hydrodynamic stability, Ind. J. Maths, 52, 415–427. (www.amsallahabad.org /pdf/ijm522.pdf )
Ganesh, V., Subbiah, M. (2009). “On upper bounds for the growth rate in the extended Taylor-Goldstein problem of hydrodynamic stability”, Proc. Indian Acad. Sci., 119, 119–135. (https://doi.org/10.1007/s12044-009-0012-5)
Pratt, L., Deese, H. E., Murray, S. P. (2000). Johns. W.,“Continuous dynamical modes in sea straits having arbitrary cross section with applications to the Bobal Mandab”, J. Phys. Oceanogo., 30, 2515–2534. ( h t t p s : / / d o i . o r g / 1 0 . 1 1 7 5 / 1 5 2 0 -0485(2000)030<2515:CDMISH>2.0.CO;2)
Reddy, V. R., Subbiah, M. (2014). “Long wave instability of shear flows in sea straits”, Proc. 59th Conf. Ind. Soc. Theo. and Appl. Mech., 1–10. (https://doi.org/istam.iitkgp.ac.in)
Reenapriya, K., Ganesh, V. (2015). On the instability region for the extended taylor-Goldstein problem of hydrodynamic stability, Appl. Maths. Sci., 9, 2265–2272. (https://doi.org/10.12988/ams.2015.53207)
Sridevi, S., Ganesh, V. (2015). On the Bounds for the Complex Wave Velocity for Growing Perturbations, Applied Mathematical Sciences, 9, 2245–2253, (https://doi.org/10.12988/ams.2015.53205)
Sridevi. S. and Ganesh, V. (2016). On the stability of shear flows with bottom topography, International Journal of Mathematical Analysis, 10, 651–659. (https://doi.org/10.12988/ijma.2016.6225)
Sridevi, S. and Ganesh, V. (2018). On the Long wave stability of Shear flows in a sea straits of arbitrary cross section, Int. J. Appl. and Comp. Maths. (https://doi.org/10.1007/s40819-017-0439-9)
Sridevi, S. Hua-Shu, D. and Ganesh, V. (2017). A Unified Instability Region for the extended Taylor -Goldstein Problem of Hydrodynamic Stability, Adv. in Appl. Maths and Mech., 9, 1404–1419. (https://doi.org/10.4208/aamm.OA-2016-0022)
Subbiah, M., Ganesh, V. (2008). “Bounds on the phase speed and growth rate of extended Taylor-Goldstein problem”, Fluid Dynamic Research, 40, 364–377. (https://doi.org/10.1016/j.fluiddyn.2007.11.001)
Copyright (c) 2019 Mathematical Journal of Interdisciplinary Sciences
This work is licensed under a Creative Commons Attribution 4.0 International License.
Articles in Mathematical Journal of Interdisciplinary Sciences (Math. J. Interdiscip. Sci.) by Chitkara University Publications are Open Access articles that are published with licensed under a Creative Commons Attribution- CC-BY 4.0 International License. Based on a work at https://mjis.chitkara.edu.in. This license permits one to use, remix, tweak and reproduction in any medium, even commercially provided one give credit for the original creation.
View Legal Code of the above mentioned license, https://creativecommons.org/licenses/by/4.0/legalcode
View Licence Deed here https://creativecommons.org/licenses/by/4.0/
|Mathematical Journal of Interdisciplinary Sciences by Chitkara University Publications is licensed under a Creative Commons Attribution 4.0 International License. Based on a work at https://mjis.chitkara.edu.in|